Endometriosis UK
36,865 members32,546 posts

Withdrawal bleeding..help/advice

Hi Ladies,

I hope that you are all well!

Quick question. I went to see my gynecologist yesterday about certain things...cut a long story short, I have been on the evra patch for around 5 months now and every 3 months I was told to take a 1 week break then carry on for another 3 months but because I was in pain during that week of being off the pill she recommended that I don't come off it at all and continue until I want to conceive (around 2 years time).

Now...I was very much against taking ANY form of medication to begin with but now I'm being told to take it without a break. To ease my concerns she told me that it wouldn't have an effect on my body if I stay on it because all that happens is that you get withdrawal bleeding due to an instant drop in hormones when you come off the pill so you don't have a period which leads me to think that not having a period for that long is bad for me or could lead to even more problems later in life? I am only 24 years old and she did say I should not encounter problems with conceiving. I just wanted some advice as to what to do?

Much love

Jaz x

You may also like...